If you are having problems with the filler and it sounds like it need to be removed, you should go back to your doctor or find someone else and have him dissolve it with hyaluronidase.
Bump on lip after filler injection
It's not unusual and it's definitely treatable. As other physicians are metioning here, please do not distrust your doctor over having formed a bump, assuming he/she is highly experienced with injectable fillers. The formation of a bump could be a bruise that has formed a hematoma or the filler may have surfaced.
In either case, your doctor can massage the filler or hematoma or inject a very small amount of Hyaluronidase to dissolve the filler. If you are otherwise pleased with the current result of the filler but only the bump is bothering you, it's not always recommended to use Hyaluronidase as it can sometimes dissolve more filler than you'd like. Pressure massage and procedures to remove the filler or hematoma by incision are the first choices.
Treating bump caused by filler
The bump inside the lip can be of multiple origins, cyst, collection of the filler, if it is juvuderm it can be disolved easily, it can be a bruise, See your BOARD CERTIFIED PLASTIC SURGEON and he/she can resolve the issue very easily.
Bump on Lip From Juvederm
It can happen with Juvederm getting placed close to the lip mucosa (red skin). It can be removed by making a small stab incision and squeezing it out. You can also have Hyaluronidase injections and it will disappear in 2 days.
Please keep in mind this can happen in the best of hands and does not necessarily mean that your physician is not good at doing this.
Don't despair and don't distrust your doctor. If some product moved to an area that is felt inside on the mucosa, it can be removed by a small needle and pressure by your doctor or by placing hyaluronidase in the area, provided you are not allergic to this injection.
Bumps on Lip from Collagen Filler
These things can happen. It is not unusual. So don't stop trusting your physician, he/she is there to help you. If it is a small cyst of filler, go back to the office, a phone call often is not sufficient. Schedule a appointment and see if it is a "bump" that can be dissolved away with the hylaronidase. Remember though, this is another injection, so do expect some bruising and swelling after wards
Hope that helps.
Nothing to be scared or freak out about. It sounds like some of the Juvederm made its way close to the surface. This can be removed with a syringe, lanced or totally dissolved with the use of an enzyme (Hyaluronidase).
I would not lose trust in your doctor. See him/her and together decide on the best way to correct this.
Bump inside mouth after Juvederm
The bump can be a collection of Juvederm. It could be a small cyst (mucocoele) that was inadvertently injected or it could be a small liquefying hematoma. Most of these are benign occurences that are of little long term significance and should resolve. Juvederm can be treated with off label use of hyaluronidase but be prepared to accept a loss of the correction acheived.
The bump after injection can be either some Juvederm or a small heamotoma (blood clot) that developed after the injections. In either case, it will subside gradually. If it is Juvederm, you can massage the area in between your finger and thumb and it will dissipates. If it is a tiny hematona, it will resolve within 7 days or so.